# SDR CALA2023100602946

- Difficulty date: September 28, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 75,800 hours, 32,609 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347643620200
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FR 60-62 R/H STR 42 AND CORRESPONDING SKIN MULTIPLE SPOTS OF FITTINGS (A3NB-53-4-6179). . REMOVED AND REPLACED STRINGER 42RH AT FR 59 TO FR 64 IAW A319 SR M 51-72-11 PAR 2.
